Applied Mathematics

Vol.3 No.3(2012), Paper ID 18093, 8 pages

DOI:10.4236/am.2012.33035

 

Temperature Distributions for Regional Hypothermia Based on Nonlinear Bioheat Equation of Pennes Type: Dermis and Subcutaneous Tissues

 

Emmanuel Kengne, Ahmed Lakhssassi, Rémi Vaillancourt

 

Laboratoire d’Ingénierie des Microsystèmes Avancés, Département d’Informatique et d’Ingénierie, Université du Québec en Outaouais, Succursale Hull, Gatineau, Canada
Laboratoire d’Ingénierie des Microsystèmes Avancés, Département d’Informatique et d’Ingénierie, Université du Québec en Outaouais, Succursale Hull, Gatineau, Canada
Department of Mathematics and Statistics, University of Ottawa, Ottawa, Canada

 

Copyright © 2012 Emmanuel Kengne, Ahmed Lakhssassi, Rémi Vaillancourt et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Kengne, A. Lakhssassi and R. Vaillancourt, "Temperature Distributions for Regional Hypothermia Based on Nonlinear Bioheat Equation of Pennes Type: Dermis and Subcutaneous Tissues," Applied Mathematics, Vol. 3 No. 3, 2012, pp. 217-224. doi: 10.4236/am.2012.33035.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.